ORR M. COBB, M.D.; LAWRENCE W. RAYMOND, M.D., F.A.C.P.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The case report of methyl iodide intoxication by Appel and colleagues (Ann Intern Med 82:534-536, 1975) is a useful description of a complex illness, all of the features of which were apparently due to the agent cited. Some current and future readers may find the report confusing, however, in its mention of congestive changes in the lungs as a characteristic of poisoning with methyl iodide, as stated in the report's abstract. Such characterization is not well supported by the references cited by the authors, and not at all by the case summary. We are further puzzled in
COBB OM, RAYMOND LW. Methyl Iodide Toxicity. Ann Intern Med. 1976;85:539–540. doi: 10.7326/0003-4819-85-4-539_2
Download citation file:
Published: Ann Intern Med. 1976;85(4):539-540.
Results provided by:
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use